Vol 4, No 2 (2014)

International Journal of English Linguistics, Vol. 4, No. 2, April 2014

Table of Contents

Articles

Hesamoddin Shahriari, Beheshteh Shakhsi Dastgahian
PDF
p1
Shuyuan Zheng, An Yang, Guangchun Ge
PDF
p12
Joseph Babasola Osoba
PDF
p26
Ming Liu
PDF
p38
Fereshteh Abolhasanpour, Ali Akbar Jabbari
PDF
p46
Cai-Hong Lu
PDF
p63
Jian-Jun Wang, Wurencaodao -, Zhoulina -
PDF
p72
Daniele Franceschi
PDF
p78
Roya Movahed
PDF
p88
Hasan M. S. Jaashan
PDF
p100
Diana Xu
PDF
p112


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.